Hail, Hamilton
- When
- June 3, 3:35 PM EST to 3:39 PM EST
- Where
- Hamilton County, Madeira
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.180, -84.370
Isolated strong to severe thunderstorms developed during the afternoon.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
Isolated strong to severe thunderstorms developed during the afternoon.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 3, 2:45 PM EST, 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 345 PM EDT SUN JUN 3 2007 .SYNOPSIS... A COLD FRONT PUSHING EAST THROUGH THE OHIO VALLEY WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TONIGHT AND MONDAY. COOLER AND DRIER AIR WILL WORK INTO THE REGION ON TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION HAS STARTED TO DEVELOP THIS AFTERNOON WITH THE BEST COVERAGE IN THE WESTERN PART OF THE FORECAST AREA BY MID SUNDAY AFTERNOON. THE REMNANTS OF THE TROPICAL SYSTEM BERRY WILL CONTINUE TO MOVE UP THE EAST COAST TONIGHT. AN UPPER LEVEL LOW AND TROUGH REMAINED TO OUR WEST TODAY. THE ASSOCIATED SURFACE LOW EXTENDED ACROSS LOWER WI...IL AND IND WITH A COLD FRONT ACROSS WESTERN IND. MODELS SIMILAR WITH MOVEMENT OF THE SYSTEMS...MOVING THE UPPER LEVEL LOW/TROUGH INTO THE GREAT LAKES TONIGHT. THE ASSOCIATED COLD FRONT MOVES INTO WESTERN OH BY 00Z AND THEN THROUGH MOST OF THE FORECAST AREA. REMNANTS OF BERRY MOVING UP THE COAST MAY SLOW THE PROGRESSION OF THE UPPER LEVEL SYSTEM IN THE MIDWEST COMPARED TO WHAT MODELS INDICATE. HOWEVER...WILL KEEP THUNDERSTORMS IN THE FORECAST FOR CWA THROUGH TONIGHT WITH CHANCES DIMINISHING BY 06Z. USED CLOSE TO MAV TEMPERATURES FOR FORECAST LOWS. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... UPPER LEVEL LOW PRESSURE SYSTEM WEAKENS INTO TROUGH BY 18Z MON AND IS STILL WEST OF AREA. A SECONDARY FRONT SWINGS THROUGH THE AREA MONDAY NIGHT AND THE UPPER LEVEL PATTERN BECOMES MORE ZONAL BY 12Z TUE. RESULT IS LIKELY POPS FOR MON...MAINLY AFTERNOON...AND A CONTINUED THREAT OF SHOWERS/THUNDERSTORMS MON NIGHT. USED CLOSE TO MAV TEMP FOR HIGHS AND LOWS. && .LONG TERM /TUESDAY THROUGH SUNDAY/... LINGERING TROF OVER THE GREAT LAKES TO PROVIDE A CONTINUED CHC OF SHOWERS/THUNDERSTORMS ON TUESDAY. UPPER LEVEL FLOW TRANSITIONS TO A NWRLY FLOW PATTERN BRIEFLY...WITH A SFC RIDGE BLDG IN TUE NIGHT INTO WED. THIS WL ALLOW FOR DRY WX AND MORE SEASONABLY TEMPS. THESE SEASONABLE TEMPS WL BE SHORT LIVED WITH A SOUTHERLY FLOW DEVELOPING ON THE BACKSIDE OF THIS RETREATING HIGH ON THURSDAY. UPPER LEVEL RIDGE TO RE-ESTABLISH ITSELF FROM THE SE U.S. THRU THE GREAT LAKES ON THURSDAY. A SERIES OF SHORT WAVES TO PASS THROUGH THE GREAT LAKES REGION BEGINNING ON FRIDAY. THIS WILL FLATTEN OUT THE NRN PORTION OF THE RIDGE...ALLOWING A SFC COLD FRONT TO DROP SE INTO THE OHIO VALLEY AND LAY OUT E-W AND WEAKEN AS IT ENCOUNTERS THE UPPER LEVEL RIDGE. WL THEREFORE CONTINUE A CHC OF THUNDERSTORMS LATE ON THURSDAY NIGHT INTO THE NW AND THEN ACROSS THE ENTIRE FA ON FRIDAY THRU NEXT WEEKEND. GENERALLY PREFER TEMPS AT OR A LTL ABOVE MEX GUID TUESDAY THRU FRI AND THEN AT OR SLIGHTLY BELOW GUID FOR THE REMAINDER OF THE FCST PERIOD. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... FCST AREA REMAINS UNDERNEATH AC/CI SHIELD FROM REMNANTS OF BARRY. CLOUDS ARE THINNING THOUGH...AND WDLY SCT CONVECTION HAS BEGUN TO FIRE JUST WEST OF REGION ACRS CNTRL/NRN INDIANA WHERE THERE IS GREATER INSTABILITY DUE TO MORE SUNSHINE. COLD FRONT EXTNDG SOUTH FROM NRN ILLINOIS INTO WRN KY/TN. ATMOSPHERE PROGGED TO BECOME MORE UNSTABLE AS AFTN PROGRESSES. NICE LO LVL CONV AND MID LVL PVA AXIS SET UP OVER WESTERN FCST AREA BY LATE AFTN. THIS COMBINED WITH INCREASING FORCING DUE TO APPCHG FRNTL BNDRY WILL ENABLE SCT TO NMRS TSTMS TO DVLP ACRS TERMINALS. HAVE INSERTED VCTS AT ALL TAF SITES BY LATE AFTN...AND INTRODUCED FOUR HOUR TEMPOS WHEN TSTM COVERAGE SHOULD HAVE THE GREATEST IMPACT AT EACH TERMINAL. KCVG/KLUK/KDAY WILL BE AFFECTED INITIALLY BY 20-21Z WITH ACTIVITY SPREADING EAST TO AFFECT KILN/KCMH/KLCK INTO THE ERLY EVNG. GUSTY WINDS WILL BE POSSIBLE WITHIN TSTMS. FRNTL BNDRY BECOMES RATHER DIFFUSE AS IT MOVES INTO FCST AREA OVERNIGHT. FORCING DECREASES SUBSTANTIALLY WITH INSTABILITY DIMINISHING LATE TONIGHT. THIS SHOULD KEEP DRY WX AT THE TERMINALS FROM LATE EVNG ON OTHER THAN A RENEGADE -SHRA. CU/SC MAY SCATTER OUT AFT MIDNIGHT...PARTICULARLY AT KCVG AND KLUK AS DRIER AIR BRIEFLY WORKS INTO REGION. LESS CLOUDS AND LIGHT WINDS SHOULD PROMOTE MVFR VSBY RESTRICTIONS AT ALL TERMINALS NEAR DAYBREAK...WITH POTENTIAL FOR IFR VSBYS AT KLUK. UPR LO WILL SLOWLY MOVE EAST INTO SW LOWER MICHIGAN ON MONDAY AS SFC LO INTENSIFIES OVER CNTRL GRT LKS. WEAK LO LVL CAA AND STEEPENING LAPSE RATES WILL ALLOW FOR SCT/BKN CU TO DVLP QUICKLY MON MRNG. SCT CONVECTION WILL DVLP AGAIN BUT SHOULD NOT AFFECT TERMINALS UNTIL AROUND OR AFT 18Z MON. THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON/EVENING INTO EARLY TUESDAY...AND AGAIN ON FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 509 AM EDT SUN JUN 3 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-040915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 509 AM EDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM MIGHT REACH SEVERE LIMITS TODAY...AND MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The Cincinnati radar (KILN), 54 km away, was scanning. The volume nearest the first event began at 20:35 UTC.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
Large tree limbs and branches were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2007Every state in 2007This day in weather historyWarnings in Ohio, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36183, 36184, 36185.